# SDR FDEA201507302438

- Difficulty date: July 30, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 770 hours, 27,463 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: 26C175282
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 REMOTE SLIDE PACK PRESSURE INDICATOR INOPERATIVE.  REPLACED SLIDE REMOTE PRESSURE INDICATOR IAW MM 25-61-03-2.  OPERATIONS CHECKED NORMAL.
